# SDR DLM88101194

- Difficulty date: April 6, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Bracket
- Part number: 991155021N
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 E&E COMP RT SIDE DOOR LATCH HOLE OPEN FITTING CORRODED.  REMOVED AND REPLACED DOOR PAN, 2 EA FITTINGS, 2 EA BRACKETS PER SRM 51-30-1, 51-30-1, 51-30-4.
